I am 7 weeks pregnant, I took 3 100gram pills of misoprostol, 1 I drank and 2 I inserted them in to my uterus. However, after 6 hours of taking them I experienced nausea, my stomach had small cramps and I also threw up... then the bleeding came, it was heavy but the next morning the bleeding had stopped. I also went to see a doctor and he suggested i take another 3 pills after 3 days to complete the abortion.
You didn't insert them into your uterus you inserted them at your cervix in your vagina. You can't put something into your uterus. Do what the dr said.
- Misoprostol Information for Consumers
- Misoprostol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Misoprostol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jun 2013 • 1 answer
Updated 22 Oct 2013 • 2 answers
Misoprostol - Am 23years old. I found out that I was pregnant amd decided to abort it cos am not yet
Updated 19 Jun 2014 • 1 answer
Updated 29 Feb 2016 • 1 answer
Updated 14 Jun 2016 • 1 answer